Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Irregular periods, BP high on taking birth control pills. Treated Crohn's disease with Remicade. Reason for no periods?

Hi I was wondering if you could tell me why I haven't had my period in about two years. I am currently 36 and started my period when I was 13. At first it was pretty regular but for sure by the time I was 18 it would be about every 3 months or more that it would come. I started taking birth control pills but they caused my blood pressure to get too high. I also have always been over weight but am currently at 190lbs and am 5'6".

Medically I suffer from a constant pain injury since 2003 and have been taking pain medication since then right now I'm taking hydromorphine 24mg. Also in 2009 after three months of beings drastically ill not eating hardly at all and what I did eat either was thrown up or came out as diareah. During that time I lost a lot of weight obviously. I was finally diagnosed as having Crohn 's disease and that is controlled by reviving iv infussions of remicade every six weeks.

I also am a vigin so know I'm not pregnant. What advice do you have?
Asked On : Sat, 12 Oct 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Homeopath 's  Response
hi welcome to HCM
had gone through your query and understand your concerns. i would come up with,the most possibilities to fit your condition .these include

-THYROID COMPLAINTS;

both hypothyroidism and hyperthyroidism may produce irregular periods.

blood test for thyroid profile,and ultrasound scanning for pelvis may confirm the diagnosis.

PROBLEMS WITHIN THE OVARY;PCOD POLY CYSTIC OVARIAN DISEASE

Women with PCOD have High levels of male hormones (androgens),An irregular or no menstrual cycle ,Many small cysts (fluid-filled sacs) in their ovaries

ultrasound scanning for pelvis may confirm the diagnosis

FUNCTIONAL CAUSES;LIFE STYLE

The following lifestyle factors can also upset your balance of hormones and cause irregular bleeding:
-extreme weight loss or weight gain
-excessive exercise
-stress
I hope this is helpful for you, thank you     


Answered: Sun, 13 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor